• Title of article

    On the convergence of iterative methods for solving singular linear systems

  • Author/Authors

    Cao، نويسنده , , Zhi-Hao، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2002
  • Pages
    9
  • From page
    1
  • To page
    9
  • Abstract
    In this paper, we first show that for the stationary iterative methods for solving consistent singular linear systems the convergence and the quotient convergence are equivalent. Then we use this assertion to analyze the convergence of the multisplitting algorithms for the solution of linear systems when the coefficient matrices of the linear systems are singular Hermitian positive semidefinite and the linear systems are consistent.
  • Keywords
    Iterative method , Linear system , Hermitian positive semidefinite matrix , Multisplitting , P-regular splitting , Quotient convergence
  • Journal title
    Journal of Computational and Applied Mathematics
  • Serial Year
    2002
  • Journal title
    Journal of Computational and Applied Mathematics
  • Record number

    1551817